# SDR SWIA200923124

- Difficulty date: September 8, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft time: 17,730 hours, 13,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT FS 484 INTERCOSTAL CRACKED.  (C-CHECK)  REPAIRED PER SRM AND REO.
